Decapeptyl and hair loss?

Hey guys, just wondering if anyone's experienced hair loss while getting decapeptyl injections? I'm on my 2nd injection and have noticed loads of hair on my brush and in the plug after a shower. I normally have quite thick hair, but it definately feels quite a bit thinner.

I know it sounds shallow, but I am freaking out!!! Do you think/does anyone know if taking livial could help this? Sorry for the state of this question, I'm trying to type it on my phone.

Any help would be hugely appreciated - I know there are worse endo-related things to suffer with, but this is really getting me down.

Thanks ladies xxx

7 Replies

oldestnewest
  • hiya,

    I only had 2 injections too, last one was on July7, and yes, I defo notice a big difference in my hair. I have lost quite a bit of it, and its really really dry (never was before). Might be worth asking for some adback therapy.

    Have the hot flashes kicked in yet? 2nd month was the worst for me...

    x

  • Hiya,

    Thanks for getting back to me, I feel like I've been getting hot flashes, but with it being so hot outside and in the office, everytime I think I'm having one, everyone I sit with starts moaning that they're boiling too! So, I'm not sure. I think I'll have to go back to the doctor and find out if it's worth me continuing with these injections.

    Hope you have a great weekend!

    Dusty xx

  • I am on my fifth injection and i too have had hair loss,very upsetting,feel endo has now took everything from me.My gp says it was the livial tho so told me to stop taking it.

  • Thanks LittleStar, I was thinking of taking the livial to see if it helped, but I'll give it a miss.

    I'm so sorry to hear you are having a horrible time, it can be hard to stay positive, but remember that although it often feels like it, you're not the only one feeling helpless, this place is great for a rant and sympathetic ears, got me through some LONNNGGG lonely nights!

    Were you warned about the side effects? I was just told "this injection is similar to zoladex, but better" I think if I'd been warned about the hair loss I would have given it more thought before agreeing to try it!

    Oh well, it's done now, hopefully my hair will go back to normal soon.

    Wishing you a happy and painfree weekend! xx

  • I wasn,t really worried about side effects as at time was in a right mess,have endo in my bladder,back and i was peeing blood and passing indigested food,I also couldn,t walk or even put my socks on ended up choking on my own vomited rushed to hospital for a week and my body was trying to expel mirena at same time.The consultant said he would not consider hysterectomy until i had had de ceptyl so I had it,am currently going through testing process to get a hysterectomy as have done everything else.

  • Hi had 6months injections,no hair loss,didnt take livial etc, hot flashes and night swetts were the worse thing for me,everyone is different though, keep up with injections tho cos they did work for me,no period at all,just had merina going for oestogen patches today.xx

  • Hi Conker,

    Thanks for your answer, I'm going to have a chat with the doc and see what they recommend.

    Good luck with your treatment - and hope you have a great long weekend!

    Xx

You may also like...